Title: On the relation between weighted trees and tropical Grassmannians
Authors: Cools, Filip # ×
Issue Date: Aug-2009
Publisher: Academic Press
Series Title: Journal of Symbolic Computation vol:44 issue:8 pages:1079-1086
Abstract: In this article, we will prove that the set of 4-dissimilarity vectors of n-trees is contained in the tropical Grassmannian g,(4,n). We Will also propose three equivalent conjectures related to the set of m-dissimilarity vectors of n-trees for the case in >= 5. Using a computer algebra system, we can prove these conjectures for m = 5. (C) 2009 Elsevier Ltd. All rights reserved.
ISSN: 0747-7171
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science